MathSciNet Relay Station
MathSciNet bibliographic data
MR1638818 35Q53 (35C05)
Fan, Engui; Zhang, Hongqing New exact solutions to a solutions to a system of coupled KdV equations. Phys. Lett. A 245 (1998), no. 5, 389–392.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement